On two recurrence problems

Michael Boshernitzan, Eli Glasner

Research output: Contribution to journalArticlepeer-review


We review some aspects of recurrence in topological dynamics and focus on two open problems. The first is an old one concerning the relation between Poincaré and Birkhoff recurrence; the second, due to the first author, is about moving recurrence. We provide a partial answer to a topological version of the moving recurrence problem.

Original languageEnglish
Pages (from-to)113-130
Number of pages18
JournalFundamenta Mathematicae
Issue number1
StatePublished - 2009


  • Birkhoff sets
  • Bohr neighborhoods of zero
  • Moving recurrence
  • Poincaré
  • Recurrence
  • Sets
  • Syndetic sets


Dive into the research topics of 'On two recurrence problems'. Together they form a unique fingerprint.

Cite this